International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 77-82
Variational inequalities of strongly nonlinear elliptic operators of infinite order
Department of Mathematics, Faculty of Science, Helwan University, Cairo, Egypt
Received 30 June 1992; Revised 31 December 1992
Copyright © 1995 Adell T. El-Dessouky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The present paper deals with the study of the solvability of variational inequalities
for strongly nonlinear elliptic operators of infinite order with liberal growth on the coefficients.